# SDR AALA2019121219012

- Difficulty date: December 9, 2019
- Submitted: December 12, 2019
- Operation: Air carrier
- Aircraft: N972NN
- Make and model: Boeing 737823
- Aircraft serial: 33334
- Aircraft time: 14,383 hours, 5,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT SIGN ON FLIGHT ATTENDANT JUMPSEAT INOPERABLE. MAINTENANCE REPLACED EXIT SIGN LIGHT ASSEMBLY PER AMM 33-51-01.
